The disturbance decoupling problem for nonlinear control systems

Share/Save/Bookmark

Nijmeijer, Henk and Schaft van der, Arjan (1983) The disturbance decoupling problem for nonlinear control systems. IEEE Transactions on Automatic Control, 28 (5). pp. 621-623. ISSN 0018-9286

[img]
Preview
PDF
304Kb
Abstract:Necessary and sufficient conditions are derived for the solution of the disturbance decoupling problem for general nonlinear control systems. Some conceptual algorithms needed are discussed.
Item Type:Article
Copyright:© 1983 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55619
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page